# SDR AALA201506229012

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 38,067 hours, 25,277 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Nicked
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 IDG FEEDER WIRE 2422-4514, WIRE TYPE DK-U WAS FOUND TO HAVE A NICK APPROX 1/8 INCH IN DIAMETER THROUGH THE PTFE TAPE & POLYMIDE TSPE THROUGH TO THE CONDUCTOR.  IDG GEN FEEDER WIRE REPAIRED IAW EA 252015A.
